# SDR IXXA2022032101

- Difficulty date: March 12, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Access Panel
- Part number: 175T20011
- Part serial: 28340453
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, RIGHT HAND VERTICAL PNL @ FSS 14.128  DELAMINATED
